# SDR REXA2009F00028

- Difficulty date: February 28, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ATC ISSUED DESCENT CLEARANCE TO 9000.  BOTH THRUST LEVERS WERE REDUCED TO IDLE AT WHICH POINT THE FLIGHT CREW NOTICED A SEVERE YAW IN THE ACFT AND RT ENG OIL PRESSURE MASTER WARNING.  ECIAS INDICATED A FLAMEOUT OF THE RT ENGINE.  THE FLIGHT CREW DECLARED AN EMERGENCY, PERFORMED THE QRH FOR SINGLE ENGINE APPROACH.  AN OTHER WISE NORMAL APPROACH AND LANDING WAS MADE.  CFR MET THE ACFT AND SOC CLEARED IT TO THE GATE.  MX INSPECTED THE ENGINE AND PERFORMED A GROUND RUN WITH ACCELERATION AND DECELERATION CHECKS.  NO REPEAT OF THE FLAMEOUT OCCURRED AND THE ACFT WAS RELEASED FOR SERVICE.  NO FURTHER PROBLEMS OCCURRED UNTIL MARCH 2, 2009.  ON THAT DATE THE ACFT WAS TAXIING TO THE GATE AND THE RT ENGINE FLAMED OUT WHEN THE THRUST LEVER WAS BROUGHT TO IDLE.  MX FOUND THE THROTTLE ROD TO BE OUT OF RIG.  THE THROTTLE WAS RIGGED, THE ENGINE RUN UP AND THE ACFT WAS RELEASED FOR SERVICE.  (K)
